MathSciNet Relay Station
MathSciNet bibliographic data
MR2553302 (2010f:41014) 41A25 (41A36)
Rempulska, Lucyna; Tomczak, Karolina Approximation by certain linear operators preserving $x\sp 2$. Turkish J. Math. 33 (2009), no. 3, 273–281.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement